# SDR QXEA2023103000159

- Difficulty date: October 29, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N623QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000652
- Aircraft time: 17,216 hours, 10,906 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAK LH WING ROOT AFT OF SPAR 2 APPROX 1 1/2IN OB OF WING END. REMOVED FROM SERVICE AND FERRIED FOR REPAIRS. /W E175 AMM TASK 28-11-00-790-801-A THE LEAK HAS BEEN CLASSIFIED AS 'STAIN'.  AIRCRAFT DOWN FOR REPAIRS.
